Medications or Substances causing Hearing loss
Medications or substances causing Hearing loss
The following drugs, medications, substances or toxins are some of the possible
causes of Hearing loss as a symptom.
This list is incomplete and various other drugs or substances
may cause your symptoms (see Hearing loss).
Always advise your doctor of any medications or treatments you are using,
including prescription, over-the-counter, supplements, herbal or alternative treatments.
- Azulfidine EN-Tabs
- Dayto Sulf
- Deferoxamine Mesylate
- Desferal Mesylate
- E.E.S. 200
- E.E.S. 400
- EryPed 200
- EryPed 400
- EryPed Drops
- Erythrocin Stearate
- Erythromycin DR
- Erythromycin ES
- Erythromycin Filmtabs
- Ilosone Pulvules
- Novo-Rythro Encap
- PCE Dispertab
- Pink Bismuth
- Quinaglute Dura-Tabs
- Sandimmun Neoral
- Theramycin Z
- Thiosulfil Forte
- Topamax Sprinkle
Conditions listing medical symptoms: Hearing loss:
The following list of conditions
have 'Hearing loss' or similar
listed as a symptom in our database.
This computer-generated list may be inaccurate or incomplete.
Always seek prompt professional medical advice about the cause
of any symptom.
Select from the following alphabetical view of conditions which
include a symptom of Hearing loss or choose View All.
Conditions listing medical complications: Hearing loss:
The following list of medical conditions have 'Hearing loss'
or similar listed as a medical complication in our database.